Jump to content

Search the Community

Showing results for tags 'panic attack'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 6 results

  1. Hey there! So I'm now 19 and my life has been hell for over a year now. I have a bit of a history with antidepressants. I started Zoloft at age 12 and ended up quitting after a year or so, no issues (below is my med list after starting Zoloft again at age 14). For 3 years until completely stopping drugs, I was on Lexapro, propranolol, and gabapentin. These drugs were used for depression and migraines. Through things like therapy, I was able to overcome depression and mild-to-moderate anxiety. I was tired of being medicated and wanted off. Unfortunately, my GP took me off of things wayyyy too f
  2. After weight gain of almost 40 lbs in less than a year from Vraylar, my psychiatrist recommended stopping the medication. This medication has worked wonders for me, but I’m now at risk for metabolic syndrome as a result. I am a week into the withdrawal period and the first few days consisted of brain zaps. As the days progressed I noticed my irritability sky rocketing and started coping with smoking marijuana (I live in Vermont where it’s legal, doesn’t mean I should be doing this). Last night (Day 6) I noticed resurfacing of my PTSD symptoms, flashbacks, nightmares, fear, sadness, anger. I wa
  3. Hello everyone, This is my ever first time writing in a forum , I decided to reach out because I am feeling a bit lost.... Excuse if my english is not at it's best as I'm not a native english speaker. I have tried to make my signature, which became far too long and I had to delete so many things that it felt to me that there were too many things missing, but as I am new to "this", I am hoping someone might help me. First things first I am going to write down all my history with anxiety and panic attacks, at least all I can remember, as I'm very forgetful lately. 200
  4. Hi everyone, this is my first time posting here, hope that I am doing everything correctly. I am recovering from fluoxetine (Prozac), I took it for about 8 months and I have been off it for about 3 months now. I have searched a lot on the internet and this forum but I was not able to find anyone who suffers from similar issues, so I was hoping for some kind of support from here Every morning, I wake up with horrible anxiety and a feeling of "depersonalization", it is kind of like sitting in the back of your head and having some kind of tunnel vision. Apathy is a big part of it and there is a
  5. At 21 I started taking 10mg paroxetine for 8 months to combat depression, then failed trying to quit it for 4 months, mostly due to intense withdrawal symptoms, only to succeed by taking citalopram to taper it with. After that, I felt decent for 6 weeks, but, as I was making a sandwich, I suddenly endured something it would take me weeks to identify: a panic attack. In a span of minutes, I went from a sound mind to suffering from OCD, GAD and depersonalization/derealization disorder, which took me 4-5 months to identify and link back to the paroxetine use. In those months prior to obtaining th
  6. Hi Everyone, I'd like to share my intro and story...... I started this with SaraInCanada's thread, Let me tell you a bit about my story..... I was taking Seroquel for more than 5 years (if my memory serves me right at least it was seven 7 years). This was the last anti-psychotic that I used. I had gone through several pych meds for about 14 years of my life beginning from anti-depressants, becoming anti-psychotics, then a combination of them, then they added a few benzo's then. My problem began in 1995 during a high school "core energy" retreat that stressed me out. My problem continued u
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy